# SDR AWXA9700395

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT ON SEAT 26C INOP.  REMOVED AND REPLACED CONNECTOR AT SEAT 26C. SYSTEM OPS CHECK GOOD.
